# SDR CHQA20140923292

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 31,796 hours, 28,756 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,186 hours, 23,766 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 23093025001
- Part serial: 047292402
- Condition: Corroded
- Location: Lt Mlg
- Part time: 30,423 hours, 28,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT MLG FWD TRUNNION FITTING WAS FOUND TO BE CORRODED.  THE TRUNNION WAS REPAIRED IAW ETD 2014-145-080380.
